Alert archive / California / Tornado Warnings in 2008

Tornado Warning 4, NWS Los Angeles, CA

December 15, 2008San Luis Obispo County, Santa Barbara County, California

NWS Los Angeles, CA issued this tornado warning at Dec 15, 2008, 1:20 AM PST for San Luis Obispo County, Santa Barbara County, California. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 15, 2008, 1:20 AM PST (09:20 UTC)
Expired
Dec 15, 2008, 2:15 AM PST
In force
55 min
Issued by
NWS Los Angeles, CA
Area
Storm-based polygon

Counties San Luis Obispo County, CA, Santa Barbara County, CA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WFUS56 KLOX 150920
TORLOX
CAC079-083-151015-
/O.NEW.KLOX.TO.W.0004.081215T0920Z-081215T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OXNARD CA
120 AM PST MON DEC 15 2008

THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME SOUTH CENTRAL SAN LUIS OBISPO COUNTY IN SOUTHWEST
  CALIFORNIA...
  NORTHWESTERN SANTA BARBARA COUNTY IN SOUTHWEST CALIFORNIA...
  THIS INCLUDES THE CITY OF SANTA MARIA...

* UNTIL 215 AM PST

* AT 112 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 10 MILES WEST SOUTHWEST OF SANTA MARIA...MOVING
  TO THE EAST NORTHEAST AT 30 MPH. THE THUNDERSTORM WAS JUST OFF THE 
  COAST AND RADAR SHOWED SIGNIFICANT ROTATION WITH THIS STORM. 
  WATERSPOUTS ARE LIKELY WITH THIS COULD COME ASHORE AS WEAK
  TORNADOES. 

* THE SEVERE STORM AND TORNADO WILL BE NEAR...
  SANTA MARIA AND NIPOMO BY 140 AM PST...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DIME SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.


LAT...LON 3492 12067 3501 12024 3479 12019 3474 12063
      3475 12064 3477 12064 3484 12061 3489 12064
      3490 12067 3491 12067
TIME...MOT...LOC 0917Z 252DEG 27KT 3484 12058

$$

BRUNO/MEIER
2 follow-up statements
000 
WWUS56 KLOX 150949
SVSLOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
149 AM PST MON DEC 15 2008

CAC079-083-151015-
/O.CON.KLOX.TO.W.0004.000000T0000Z-081215T1015Z/
SANTA BARBARA CA-SAN LUIS OBISPO CA-
150 AM PST MON DEC 15 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM PST FOR EXTREME
SOUTH CENTRAL SAN LUIS OBISPO AND NORTHWESTERN SANTA BARBARA
COUNTIES...

AT 141 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF VERY STRONG STORMS ACROSS NORTHWESTERN SANTA BARBARA 
COUNTY NEAR SANTA MARIA. WHILE ROTATION ASSOCIATED WITH THE STRONGEST 
STORM HAS WEAKENED...THE POTENTIAL REMAINS FOR DAMAGING WINDS AND WEAK 
TORNADOES. DIME SIZED HAIL IS ALSO POSSIBLE. THESE STORMS WERE MOVING 
EAST AT 25 MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 3492 12067 3501 12024 3479 12019 3474 12063
      3475 12064 3477 12064 3484 12061 3489 12064
      3490 12067 3491 12067
TIME...MOT...LOC 0944Z 252DEG 27KT 3490 12034

$$

MEIER/BRUNO
000 
WWUS56 KLOX 151012
SVSLOX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
212 AM PST MON DEC 15 2008

CAC079-083-151020-
/O.EXP.KLOX.TO.W.0004.000000T0000Z-081215T1015Z/
SANTA BARBARA CA-SAN LUIS OBISPO CA-
212 AM PST MON DEC 15 2008

...THE TORNADO WARNING FOR EXTREME SOUTH CENTRAL SAN LUIS OBISPO AND
NORTHWESTERN SANTA BARBARA COUNTIES EXPIRES AT 215 AM PST...

THE STORMS OVER NORTHERN SANTA BARBARA COUNTY HAS WEAKENED SOMEWHAT...
REDUCING THE THREAT OF SEVERE AND DAMAGING WEATHER. HOWEVER...LOCALLY 
GUSTY WINDS AND HEAVY RAINFALL ARE STILL POSSIBLE THROUGH THE NIGHT.


LAT...LON 3492 12067 3501 12024 3479 12019 3474 12063
      3475 12064 3477 12064 3484 12061 3489 12064
      3490 12067 3491 12067
TIME...MOT...LOC 1010Z 252DEG 27KT 3496 12011

$$

MEIER/BRUNO

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this tornado warning went out at Dec 14, 10:10 PM PST, 3 hours 10 minutes earlier.

Area forecast discussion, Dec 14, 10:10 PM PST, 3 hours 10 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1010 PM PST SUN DEC 14 2008

...UPDATED AVIATION SECTION...

.SHORT TERM...
120KT JET JUST ABOUT TO SLAM INTO THE CENTRAL COAST. VANDENBERG AFB
88D SHOWS WIDESPREAD LIGHT TO MODERATE RAIN OVERSPREADING THE
CENTRAL COAST. THE 00Z NAM HAS A FAIRLY GOOD HANDLE ON THIS IT IS
PERHAPS 2 HOURS TOO SLOW WITH RAIN BUT THAT IS NOT A REAL PROBLEM.
RADAR IS SHOWING SOME LOW LEVEL LIGHT PRECIP FORMING AHEAD OF THE
RADAR SO MANY AREAS SOUTH OF POINT CONCEPTION MAY SEE SOME LIGHT
SHOWERS EVEN BEFORE THE MAIN RAIN BAND SHOWS UP.

THE JET ENERGY WILL MAKE THIS AN INTERESTING NIGHT. THE MAIN RAIN
BAND SHOULD MOVE FAIRLY QUICKLY BUT IT WILL BE ENERGIZED BY THE JET
AND WILL LIKELY PRODUCE A 3 TO 4 HOUR BURST OF MODERATE TO HEAVY
RAIN THAT WILL CONTAIN RAINFALL INTENSITIES HIGH ENOUGH TO CAUSE
FLASH FLOODS IN THE RECENT BURN AREAS. LOW LEVEL WINDS WILL ALSO
INCREASE TO ADVISORY LEVELS ACROSS THE VLYS AND COASTAL SECTION WILL
NEED TO BE WATCHED AS NEAR ADVISORY LEVEL WINDS ARE LIKELY. AT 12Z A
50 KT 850MB JET MOVES PERPENDICULAR TO THE RANGES SOUTH OF THE
ANTELOPE VLY THIS WILL LIKELY CAUSE A STANDING WAVE TO FORM IN THE
FOOTHILLS OR VLY FLOOR WITH 60 MPH GUSTS LIKELY. JET DYNAMICS ARE
FAVORABLE FOR TSTM DEVELOPMENT AND ALL AREAS SOUTH OF POINT
CONCEPTION HAVE A SLIGHT CHC OF THUNDER.

PWS ARE .8 OF AN INCH THROUGH THE EVENT AND BY SUNRISE A 1 PW
MAXIMUM NOSES INTO L.A. COUNTY. THE NAM SUGGESTS THE LONGEST
DURATION RAINFALL WILL OCCUR IN L.A. COUNTY AS THE WEST JETS RUN
PERPENDICULAR TO L.A. AND THEN SLOWLY SAGS SOUTHWARD.

BY SUNRISE THE RAIN WILL TAPER TO SHOWERS OVER THE CENTRAL COAST AND
THEN TAPER TO SHOWERS SOON AFTER THAT IN SOUTHERN SBA COUNTY. THE
STEADY RAIN WILL END OVER VTA BY MID MORNING AND THEN EARLY
AFTERNOON FOR L.A. COUNTY. RAINFALL TOTALS LOOK ON TRACK RAINFALL
AMOUNTS THROUGH MONDAY ARE GENERALLY EXPECTED TO RANGE BETWEEN
.75 AND 1.50 INCHES FOR COASTAL AND VALLEY AREAS...WITH 1.50 TO 3.00
INCHES ACROSS MOST FOOTHILL AND MOUNTAIN LOCATIONS (BELOW THE SNOW
LINE).

WITH THE LOW LEVEL SOUTH TO SOUTHWEST FLOW...SNOW LEVELS ARE
EXPECTED TO RISE TO AROUND 4500 FEET TONIGHT ACROSS MOST AREAS.
HOWEVER...THERE COULD STILL BE SOME COLD AIR TRAPPED ACROSS INTERIOR
SLOPES AND THE FOOTHILLS OF THE ANTELOPE VALLEY...SO HAVE KEPT
MENTION OF LOCAL SNOW LEVELS DOWN TO 3500 FEET IN THESE AREAS. THIS
SYSTEM CERTAINLY HAS THE STRONG LIKELIHOOD TO BRING THE FIRST
SIGNIFICANT SNOWFALL TO OUR LOCAL MOUNTAINS. AREAS ABOVE 5000 FEET
ARE EXPECTED TO RECEIVE BETWEEN 6 AND 12 INCHES ACROSS THE SBA
COUNTY MOUNTAINS...WHILE THE LA/VTU COUNTY MOUNTAINS CAN GENERALLY
EXPECT BETWEEN 12 AND 18 INCHES. HIGHER RESORTS IN THE EASTERN SAN
GABRIELS CAN EXPECT LOCAL AMOUNTS UP TO 24 INCHES OF NEW SNOW. WITH
THE STRONG LIKELIHOOD OF HEAVY SNOWFALL AND STRONG WINDS GUSTING TO
OVER 60 MPH AT TIMES...A WINTER STORM WARNING IS IN EFFECT FOR THE
MOUNTAINS TONIGHT INTO MONDAY.

...FROM PREVIOUS DISCUSSION...

COLD UPPER LEVEL TROUGH OF LOW PRESSURE WILL REMAIN ACROSS CALIFORNIA
TUESDAY INTO WEDNESDAY...WITH A CONTINUED THREAT OF SHOWERS. AT THIS
TIME...THIS SYSTEM WILL BE TAKING A MOSTLY OVER-LAND TRAJECTORY SO
MOISTURE WILL BE LIMITED. HOWEVER...THE PRESENCE OF CYCLONIC FLOW
AND COLD AIR ALOFT WARRANTS POPS IN THE 20 TO 40 PERCENT RANGE
DURING THE PERIOD...WITH ANY RAINFALL AMOUNTS BEING VARIABLE IN
NATURE. THE MAIN FOCUS DURING THIS TIME WILL BE ANOTHER RESURGENCE
OF COLDER AIR WITH LOWERING SNOW LEVELS. THE COLDEST AIR IS EXPECTED
TO ARRIVE LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. DURING THIS
TIME...SNOW LEVELS ARE EXPECTED TO RANGE BETWEEN 2000 AND 3000
FEET...WITH THE POTENTIAL FOR LOCAL SNOW LEVELS DOWN TO 1500 FEET
ACROSS INTERIOR SECTIONS OF THE FORECAST AREA. THESE TYPES OF LOW
SNOW LEVELS COULD BRING SNOW SHOWERS TO UNUSUAL PLACES SUCH AS THE
ANTELOPE VALLEY...CUYAMA VALLEY...INTERIOR SLO COUNTY
VALLEYS...SANTA CLARITA VALLEY...AND POSSIBLY FOOTHILL LOCATIONS OF
THE LA/VTU COUNTY VALLEYS. THE MAIN QUESTION MARK AT THIS POINT WILL
BE AVAILABLE MOISTURE. IF THE SYSTEM TURNS DRIER...THEN WE WILL HAVE
TO BE CONCERNED WITH THE POTENTIAL FOR FROST AND EVEN HARD FREEZE
CONDITIONS ACROSS INTERIOR SECTIONS.

.LONG TERM...

THE ATMOSPHERE GENERALLY DRIES AND STABILIZES DURING THE EXTENDED
PERIOD. HOWEVER...THERE ARE A COUPLE OF WEAK WEATHER SYSTEMS THAT
MOVE INTO NORTHERN AND CENTRAL CALIFORNIA FRIDAY AND AGAIN LATE
SUNDAY...WHICH WILL BRING A SLIGHT CHANCE OF RAIN TO SLO COUNTY EACH
DAY. OTHERWISE LOOK FOR TEMPERATURES TO SLOWLY MODIFY THROUGH THE
WEEKEND.

&&

.AVIATION...14/0610Z...

MVFR CONDITIONS IFR CEILINGS WILL CONTINUE TO DEVELOP OVER THE AREA.
LOW CONFIDENCE EXISTS WITH PACKAGE PAST 09Z NORTH OF POINT
CONCEPTION...AND PAST 13Z OVER LOS ANGELES COUNTY TERMINALS. VFR
CONDITIONS COULD DEVELOP AS EARLY 09Z TONIGHT OR SOME AREAS...OR AS
LATE AS 20Z ON MONDAY. SOUTH OF POINT CONCEPTION...MVFR CONDITIONS
WILL LIKELY PERSIST THROUGH MOST OF THE PERIOD.

KLAX...VFR CONDITIONS WILL DETERIORATE TO MVFR AFTER 09Z
TONIGHT...OR AS EARLY AS 0730Z. IFR CONDITIONS HAVE A 30 PERCENT
CHANCE OF DEVELOPING BETWEEN 09Z AND 13Z. MVFR CONDITIONS WILL
LIKELY PERSIST THROUGHOUT THE PERIOD...BUT VFR CONDITIONS COULD
DEVELOP AS SOON AS 13Z MONDAY. EAST TO SOUTHEAST WINDS GREATER THAN
10 KNOTS WILL DEVELOP AFTER 09Z TONIGHT AND PERSIST THROUGH 11Z...OR
13Z AT THE LATEST.

KBUR...VFR CONDITIONS WILL PERSIST THROUGH AT LEAST 0730Z...OR 09Z
TONIGHT...THEN MVFR CONDITIONS WILL DEVELOP. THERE IS A 30 PERCENT
CHANCE OF IFR CONDITIONS DEVELOPING BETWEEN 09Z AND 13Z MONDAY. MVFR
CONDITIONS COULD DEVELOP AS SOON AS 14Z MONDAY AFTERNOON...BUT
CONDITIONS LIKELY REMAIN MVFR THROUGHOUT THE PERIOD.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING (SEE LAXWSWLOX).
FLASH FLOOD WATCH (SEE LAXFFALOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).

&&

PUBLIC...GOMBERG/ASR
AVIATION...HALL

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 14, 5:45 PM PST, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
545 PM PST SUN DEC 14 2008

CAZ034>041-044>046-051>054-059-087-088-547-548-151400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
545 PM PST SUN DEC 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

A POWERFUL WINTER STORM WILL IMPACT SOUTHERN CALIFORNIA THIS EVENING
AND TONIGHT. HEAVY RAIN AND SNOW WILL COMBINE WITH STRONG WINDS TO
CREATE VERY HAZARDOUS CONDITIONS FOR PERSONS DRIVING OR OUTDOORS IN
THE MOUNTAINS. THE STORM WILL BRING FLASH FLOODING HAZARDS TO ALL
RECENTLY BURNED AREAS. STRONG WINDS WITH THE STORM WILL PRODUCE
DANGEROUS GUSTS TO 70 MPH IN THE ANTELOPE VALLEY AS WELL AS
HAZARDOUS WIND GUSTS TO 45 MPH ACROSS THE COASTS AND VALLEYS.
MARINERS WILL FACE HAZARDS ACROSS THE WATERS WITH STRONG SMALL CRAFT
WINDS AND A HAZARDOUS SWELL. BEACHGOERS WILL FACE A NEARSHORE HAZARD
OF RIP CURRENTS.

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

THE WINTER STORM WILL CONTINUE TO IMPACT SOUTHERN CALIFORNIA THROUGH
MONDAY AFTERNOON. HEAVY RAIN AND SNOW WILL COMBINE WITH STRONG WINDS
TO CREATE VERY HAZARDOUS CONDITIONS FOR PERSONS DRIVING OR OUTDOORS
IN THE MOUNTAINS. THE STORM WILL BRING FLASH FLOODING HAZARDS TO ALL
RECENTLY BURNED AREAS. STRONG WINDS WITH THE STORM WILL PRODUCE
DANGEROUS GUSTS TO 70 MPH IN THE ANTELOPE VALLEY AS WELL AS
HAZARDOUS WIND GUSTS TO 45 MPH ACROSS THE COASTS AND VALLEYS OF
VENTURA AND LOS ANGELES COUNTIES. MARINERS WILL FACE HAZARDS ACROSS THE
WATERS WITH STRONG SMALL CRAFT WINDS AND A HAZARDOUS SWELL.
BEACHGOERS WILL FACE A NEARSHORE HAZARD OF RIP CURRENTS. ANOTHER
STORM IS POSSIBLE TUESDAY NIGHT AND WEDNESDAY.

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 12:21 AM PSTFlash Flood WarningLOXSanta Barbara5 hr
Dec 15, 12:29 AM PSTAreal Flood AdvisoryLOXSanta Barbara116 min
Dec 15, 12:48 AM PSTAreal Flood AdvisoryLOX9 hr
Dec 15, 1:13 AM PSTSpecial Marine WarningLOX32 min
Dec 15, 1:55 AM PSTFlash Flood WarningLOXSanta Barbara5 hr
Dec 15, 2:07 AM PSTAreal Flood AdvisoryLOXLos Angeles10 hr
Dec 15, 2:35 AM PSTAreal Flood AdvisoryLOXSanta Barbara6 hr
Dec 15, 2:42 AM PSTSpecial Marine WarningLOX2 hr
Dec 15, 2:55 AM PSTSmall Craft AdvisoryLOX12 hr
Dec 15, 3:20 AM PSTFlash Flood WarningLOXLos Angeles, Ventura3 hr
Dec 15, 4:36 AM PSTSpecial Marine WarningLOX114 min
Dec 15, 5:13 AM PSTFlash Flood WarningLOXSanta Barbara2 hr
Dec 15, 6:15 AM PSTFlash Flood WarningLOXLos Angeles, Ventura3 hr
Dec 15, 6:25 AM PSTFlash Flood WarningLOXLos Angeles6 hr
Dec 15, 7:03 AM PSTFlash Flood WarningLOXSanta Barbara117 min
Dec 15, 8:29 AM PSTAreal Flood AdvisoryLOXSanta Barbara82 min
Dec 15, 8:42 AM PSTWinter Weather AdvisoryLOX7 hr
Dec 15, 9:11 AM PSTGale WarningLOX3 hr
Dec 15, 9:14 AM PSTFlash Flood WarningLOXLos Angeles, Ventura2 hr

Nearby

Tornado Warnings in California, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.